oru.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Bayesian inference for the tangent portfolio
Department of Mathematics, Humboldt-University of Berlin, Berlin, Germany.
Department of Mathematics, Stockholm University, Stockholm, Sweden.
Örebro University, Örebro University School of Business. Department of Statistics.ORCID iD: 0000-0002-1395-9427
Department of Statistics, University of Augsburg, Augsburg, Germany.
2018 (English)In: International Journal of Theoretical and Applied Finance, ISSN 0219-0249, Vol. 21, no 8, p. 25article id 1850054Article in journal (Other academic) Published
Abstract [en]

In this paper we consider the estimation of the weights of tangent portfolios from the Bayesian point of view assuming normal conditional distributions of the logarithmic returns. For diffuse and conjugate priors for the mean vector and the covariance matrix, we derive stochastic representations for the posterior distributions of the weights of tangent portfolio and their linear combinations. Separately we provide the mean and variance of the posterior distributions, which are of key importance for portfolio selection. The analytic results are evaluated within a simulation study, where the precision of coverage intervals is assessed. 

Place, publisher, year, edition, pages
World Scientific Publishing Co. Pte. Ltd. , 2018. Vol. 21, no 8, p. 25article id 1850054
Keywords [en]
Asset allocation, tangent portfolio, Bayesian analysis, diffuse and conjugate priors, stochastic representation
National Category
Probability Theory and Statistics
Identifiers
URN: urn:nbn:se:oru:diva-63496DOI: 10.1142/S0219024918500541ISI: 000455592700006Scopus ID: 2-s2.0-85056810852OAI: oai:DiVA.org:oru-63496DiVA, id: diva2:1168297
Funder
Swedish Research CouncilThe Jan Wallander and Tom Hedelius Foundation, P18-0201
Note

Funding Agency:

German Science Foundation (DFG)  BO 3521/3-1  SCHM 859/13-1

Available from: 2017-12-20 Created: 2017-12-20 Last updated: 2019-01-29Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full textScopus

Authority records BETA

Mazur, Stepan

Search in DiVA

By author/editor
Mazur, Stepan
By organisation
Örebro University School of Business
In the same journal
International Journal of Theoretical and Applied Finance
Probability Theory and Statistics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 386 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf